# SDR SWAA2013080918987

- Difficulty date: July 27, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK NR 6 UPPER SURFACE ANGLE CRACKED AT WBL 183.49.  R&R ANGLE IAW & DRAWING.
